# SDR 96ZZZX1983

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1VH
- Make and model: Agusta A109A2
- Aircraft serial: 7273
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Attach Fitting
- Part number: 1090372401
- Condition: Cracked
- Location: 90 Deg Grbox
- Part time: 3,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE 90 DEGREE GEARBOX ATTACH FITTING UPPER LT CORNER RUNNING LATERALLY ACROSS TO THE UPPER VERTICAL FIN ATTACH PLATE.  ADDITIONAL PORTS CRACKED INCLUDE PN 109-0372-41-5 AND PN 109-0372-41-3.
